Journal of Differential Geometry

Classification of compact ancient solutions to the curve shortening flow

Panagiota Daskalopoulos, Richard Hamilton, and Natasa Sesum

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 84, Number 3 (2010), 455-464.

Dates
First available in Project Euclid: 14 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1279114297

Digital Object Identifier
doi:10.4310/jdg/1279114297

Mathematical Reviews number (MathSciNet)
MR2669361

Zentralblatt MATH identifier
1205.53070

Citation

Daskalopoulos, Panagiota; Hamilton, Richard; Sesum, Natasa. Classification of compact ancient solutions to the curve shortening flow. J. Differential Geom. 84 (2010), no. 3, 455--464. doi:10.4310/jdg/1279114297. https://projecteuclid.org/euclid.jdg/1279114297


Export citation